AN IMPROVED APPROXIMATE ANALYTIC SOLUTION FOR BOUNDARY LAYER BETWEEN PARALLEL STREAMS
by: Marco Rosales-Vera Page: 1 - 8 Far East Journal of Applied Mathematics Volume 39, Issue 1, Pages 1 - 8 (February 2010) Downloads: 562 Views: 1241
SOLITON-LIKE STRUCTURES OF THE -DIMENSIONAL BURGERS EQUATION BASED ON THE SYMMETRICAL FIBONACCI FUNCTIONS
by: Zeid I. A. Al-Muhiameed Page: 9 - 22 Far East Journal of Applied Mathematics Volume 39, Issue 1, Pages 9 - 22 (February 2010) Downloads: 459 Views: 1470
NUMERICAL SIMULATION OF THE DROPLET IMPACT ON A SURFACE USING VOLUME-OF-FLUID (VOF) METHOD
by: Namory Coulibaly and Alexandre Nguessan Page: 23 - 36 Far East Journal of Applied Mathematics Volume 39, Issue 1, Pages 23 - 36 (February 2010) Downloads: 432 Views: 1448
POSITIVE SOLUTIONS OF SEMIPOSITONE HIGHER-ORDER DIFFERENTIAL EQUATIONS
by: Chunmei Yuan and Wei Yan Page: 37 - 44 Far East Journal of Applied Mathematics Volume 39, Issue 1, Pages 37 - 44 (February 2010) Downloads: 411 Views: 1452
GENERAL POLYNOMIAL FOR COMPONENT OF GRAPHS FROM DIAGRAM GROUPS OF SEMIGROUP PRESENTATION
by: Yousof Gheisari and Abd Ghafur Bin Ahmad Page: 45 - 52 Far East Journal of Applied Mathematics Volume 39, Issue 1, Pages 45 - 52 (February 2010) Downloads: 438 Views: 1526
CALCULATING EDGE LENGTH BIAS AND THE RELATIVE SIZE OF A 'NEIGHBORHOOD' IN SPATIAL SOCIAL NETWORKS
by: Jan Rychtar, Eric C. Jones, Rick L. Bunch and Robert P. Gove Page: 53 - 69 Far East Journal of Applied Mathematics Volume 39, Issue 1, Pages 53 - 69 (February 2010) Downloads: 425 Views: 1460
EXACT SOLITARY WAVE SOLUTIONS FOR THE CUBIC-QUINTIC TWO-DIMENSIONAL GINZBURG-LANDAU EQUATION
by: Ying Huang, Zhengde Dai and Zhao Hu Page: 71 - 80 Far East Journal of Applied Mathematics Volume 39, Issue 1, Pages 71 - 80 (February 2010) Downloads: 497 Views: 1147